# SDR R61A201801220057

- Difficulty date: January 6, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 21,386 hours, 14,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17092908001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH OTBD SILL IS CORRODED AND SCRATCHED AT FRAME 84. REMOVED AND REPLACED SILL IAW SRM 51-21-01 , 51-40-08.
